Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

General product measures


Authors: E. O. Elliott and A. P. Morse
Journal: Trans. Amer. Math. Soc. 110 (1964), 245-283
MSC: Primary 28.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0158957-5
Erratum: Trans. Amer. Math. Soc. 157 (1971), 505-506.
MathSciNet review: 0158957
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.40

Retrieve articles in all journals with MSC: 28.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0158957-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society